Actonel and jaw bone problems

Common Questions and Answers about Actonel and jaw bone problems

actonel

so what she can take for her Osteoporosis without being afraid of bone loss in her jaw? by the way; she has severe low back pain and right now is taking Mobic drug for that. and she had a mild case of breast cancer some years ago; and the tumor was removed from her breast. thanks in advance.
Low blood calcium levels (hypocalcemia) which may lead to muscle spasms, twitches, or cramps as well as numbness or tingling in the face, fingers, toes, and around the mouth 3. Severe jaw bone problems (osteonecrosis of the jaw often abbreviated as “ONJ”) 4. Bone, joint, or muscle pain 5. Unusual femur (thigh bone) fractures ABC News ran a story on May 10, 2012 about the dangers of “bone drugs” stating, “In a report published in the New England Journal of Medicine on Wednesday, the U.S.
Physiologically, bones are composed of calcium phosphate salts (65%) for hardness, and a collagen matrix (35%), for flexibility. If a bone is placed in an acid bath and all the calcium is removed from it, leaving just the collagen matrix, when subjected to stress it will bend, not break. Conversely, if the collagen matrix is removed and all that remains are the calcium salts, when subjected to stress it will shatter.
, my apologies for the double post) She has a history of cartilage loss in an ankle (due to an injury sustained while in her thirties) for which she has been given medications including cynabisk (phonetically spelled, my apologies, I will attempt to get a complete list) which was discontinuedabout a year and a half ago. Currently she is taking Actonel (Risedronate) for which I have found some information suggesting it may be related (rhinitus, sinusitis): 1. quoted from: http://www.merck.
gl=ca - Side effects include abdominal pain, anxiety, back pain, belching, bladder irritation, bone disorders and pain, bronchitis, bursitis, cataracts, chest pain, colitis, constipation, depression, diarrhea, difficulty breathing, dizziness, dry eyes, eye infection, flu-like symptoms, gas, headache, high blood pressure, infection, insomnia, itching, joint disorders and pain, leg cramps, muscle pain, muscle weakness, nausea, neck pain, nerve pain, pain, pneumonia, rash, ringing in ears, sinus p
dental work - there are blackbox warnings about osteonecrosis of the jaw (bone death) The mother of a woman that I worked with took Fosamax for a few months and her teeth began to loosen - an oral surgeon had to pull teeth from a quadrant of her mouth and add some sort of bone replacement. The oral surgeon who did my root canal 2 years ago told me (reluctantly) agreed that the bone drugs are becoming controversial.
to see if it grows, if it does, it could weaken the bone, and the slightest mishap could break the bone. However, he said it could NOT be causing me so much pain. He checked out my arm and noticed a hard soft tissue knot, and suggested removing it through surgery and it "might" relieve my pain. So, 3 weeks ago I had the said surgery and it was removed (a hard soft tissue mass about the size of a marble). No, this was not the cyst inside my humerus bone.
which has fallen out of favor as it usually does not work very well and has the risk of over-treatment which can cause heart rhythm problems and bone loss. Some experts argue that all nodules >4cm (40mm) should be removed as FNA biopsy may not be as acurate in this setting.
I am taking calcium suppliments, and vitamin D, but it has seemed to have caused gallstones in me now. The Dr. gave me Actonel, but I also suffer from IBS, and it really made me sick to my stomach, as does drinking milk or eating anything with a high calcium content, aside from sardines. I wanted to know if they have come out with something that actually builds the bones back up, not just maintains them.
I've been on IV bone meds (Pamidronate) since my diagnosis. It has been great at taking away my bone pain in my back and ribs. And as far as I know prevented new damage. When I first started (IV once per month) i had fever and fly symptoms, but after a few treatments this stopped. Sometimes i fall asleep after the infusion, and go to bed early but no biggie.
Even my ankles hurt a little. I’ve been having bad problems with my jaw and ear at night and I suspect it’s Temporal Mandible Disorder which I read is a precursor sometimes. I’m holding out hope that the pain is a fluke. I am in major denial. ***Long but please read: *** The real reason I am here is my father. He was a 1 in a billion success story. He was diagnosed with RA as a child. I was told at age 4 his legs started hurting and he couldn’t play with the other kids.
MedHelp Health Answers